# SDR BSYA200700008

- Difficulty date: April 15, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N4358N
- Make and model: Lear 35LEAR
- Aircraft serial: 35065
- Aircraft time: 28,680 hours, 27,280 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN18
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EN ROUTE FROM ORL TO CLT, PILOT SELECTED GEAR DOWN NOTHING HAPPENED, CYCLED BREAKERS, NO HELP.  BLEW GEAR DOWN WITH EMERGENCY AIR AND LANDED NO PROBLEMS.  MAINTENANCE AT CLT JACKED AIRCRAFT AND SWUNG THE GEAR MANY TIMES WITH NO PROBLEMS, DID HAVE PROBLEMS COMING INTO LCK THE NEXT NIGHT THEN GEAR FINALLY CAME DOWN.  FOUND RIGHT GEAR DOWN AND LOCK SWITCH INTERMITTENT.  REMOVED AND REPLACED SWITCH, OPS CHECKS GOOD.
